Does Ozempic (semaglutide) make you tired?
Yes, Ozempic® can make you tired. Why the medication has this effect in some people is not fully understood. It could be because Ozempic decreases appetite which leads a person to eat less and therefore get less energy from food. Difficulty falling asleep is not a known side effect of Ozempic, so if that is what is causing your fatigue you may want to consider other reasons why that is happening. Keep in mind that as time goes on and your body adjusts to the medication, you may notice that side effects from Ozempic improve. If fatigue is especially bothersome and interferes with your usual activities, it is important to discuss with your doctor.
Learn how Form doctors utilize Ozempic to help Form patients meet their weight loss goals.
Ozempic® is a registered trademark of Novo Nordisk A/S.
Am I a candidate?
Take our free 3 minute quiz to see if you qualify for FORM.
Lauren Lemieux, MD
FACP, ABOM diplomate
Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.
Schedule a call with a FORM Care Advisor, and get answers to all your questions before signing up.